On norm-attaining functionals
Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 2, pp. 5-24
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2006_47_2_a1,
author = {Acosta, Mar{\'\i}a D. and Montesinos, Vicente},
title = {On norm-attaining functionals},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--24},
year = {2006},
volume = {47},
number = {2},
mrnumber = {2289875},
zbl = {1175.46008},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2006_47_2_a1/}
}
Acosta, María D.; Montesinos, Vicente. On norm-attaining functionals. Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 2, pp. 5-24. http://geodesic.mathdoc.fr/item/AUCMP_2006_47_2_a1/